question-icon

What causes swelling in legs after fluid filled in lungs?

default
Posted on Fri, 11 Jul 2014
Question: I had fluid on the lung, and the Doctor gave me a presrcition for that called Medrol, and after taking for 2 days swelling started, in feet and lower legs. I have been done the 6 day presciption now for 3 days but swelling is still there.
doctor
Answered by Dr. Monish De (33 minutes later)
Brief Answer:
Diuretic

Detailed Answer:
Hi,

This swelling in feet is called pedal edema which can be due to medrol (methylprednisolone, a glucocorticoid). My advise for you is to start furosemide and spironolactone combination drug called lasilactone which is a diuretic and it can be taken twice daily for 5 days which will reduce your swelling. Please discuss with your treating physician.

Regards
DR De
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Monish De

Oncologist

Practicing since :2004

Answered : 2233 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes swelling in legs after fluid filled in lungs?

Brief Answer: Diuretic Detailed Answer: Hi, This swelling in feet is called pedal edema which can be due to medrol (methylprednisolone, a glucocorticoid). My advise for you is to start furosemide and spironolactone combination drug called lasilactone which is a diuretic and it can be taken twice daily for 5 days which will reduce your swelling. Please discuss with your treating physician. Regards DR De